# SDR UPS99829530

- Difficulty date: April 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46019
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fitting
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 LEFT HORIZONTAL STAB AT STA X 70 APPROX 18 INCHS IN FRONT OF SPAR VERTICAL SUPPORY FITTING CRACKED. REMOVED AND REPLACED FITTING DOUBLER IAW DC-8 SRM 55-2-0.
